MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXL161007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxl161407/9109192 (b)(4).Concomitant medical product(s): -patient medications: flomax, micardis, lopressor, klor-con, hygroton, lipitor, aspirin, norvasc, and synthroid.The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, warns that adverse events that may occur and /or require intervention include, but are not limited to endoleak and component migration.In addition the instructions for use (ifu), users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent an endovascular repair for abdominal aortic aneurysm using a gore® excluder® aaa endoprosthesis.Op notes provided for current reintervention revealed there was a reintervention in early 2019.The physician extended the left limb of the endoprosthesis (it is unknown which device was in the left limb and reintervened on) into the external iliac artery to provide better seal and did a transcaval coiling where flow channel was accessed and treated.The patient tolerated this reintervention.There was aneurysm sac enlargement with an unknown cause.It was reported that images (date and modality is unknown) revealed a possible type ii endoleak and aneurysm sac enlargement.On (b)(6) 2019, there was a reintervention.The physician chose to reline the gore® excluder® aaa endoprosthesis and anchor proximally.The patient tolerated the reintervention.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9207763
Report Number2953161-2019-00061
Device Sequence Number305229
Product Code MIH
UDI-Device Identifier00733132610068
UDI-Public00733132610068
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue NumberPXL161007
Device Lot Number14432130
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;